Integer symmetric matrices of small spectral radius and small Mahler measure. / McKee, James; Smyth, Chris.

In: International Mathematics Research Notices, Vol. 2012, No. 1, 2012, p. 102-136.

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)102-136
Number of pages35
JournalInternational Mathematics Research Notices
Issue number1
Early online date18 Feb 2011
Publication statusPublished - 2012
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4311792